On complemented non-abelian chief factors of Lie algebras

Ciloglu, Zekiye and Towers, David Anthony (2018) On complemented non-abelian chief factors of Lie algebras. Journal of Lie Theory, 28 (2). pp. 427-442. ISSN 0949-5932

Full text not available from this repository.


The number of Frattini chief factors or of chief factors which are complemented by a maximal subalgebra of a nite-dimensional Lie algebra L is the same in every chief series for L, by [13, Theorem 2.3]. However, this is not the case for the number of chief factors which are simply complemented in L. In this paper we determine the possible variation in that number.

Item Type: Journal Article
Journal or Publication Title: Journal of Lie Theory
Uncontrolled Keywords: /dk/atira/pure/subjectarea/asjc/2600/2602
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 88672
Deposited By: ep_importer_pure
Deposited On: 13 Nov 2017 13:16
Refereed?: Yes
Published?: Published
Last Modified: 01 Jan 2020 09:29
URI: https://eprints.lancs.ac.uk/id/eprint/88672

Actions (login required)

View Item View Item